# SDR DL76L071320

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 82,217 hours, 12,387 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RTB - ON TAXI SHORT OF RUNWAY, TOWER INFORMED OF POSSIBLE FLAT TIRE TAXIED CLEAR OF RUNWAY.  INFORMED OF SMOKE FROM WHEEL WELL STOPPED A/C BRAKES INDICATIONS NORMAL INFORMED A/C HAVE TWO FLAT TIRES/C PERFORMED INSPECTION PER MM 05-51-16-201.  FLAT TIRE LOSS MAINT PRACTICES CK OK.  REPLACED NR 7 AND 8 WHEEL ASSY AND BRAKES.
